# SDR SIMA20211228001

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,064 hours, 9,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 3331 - AUTH# 12-630-C REPAIR REPAIR - POSITION ROW 1-2 - PHOTOLUMIN ESCAPE ROUTE MARKING SYS - M1 ROWS 1-2 RH SIDE PHOTOLUMINESCENT STRIP INOP PLACARDED BY:<MTX ID:<707829 LOGPAGE:<4826946 ITEM:<1 . RESTORATION OF MEL ITEMS *************************************************** *REVIEW THE MEL AND ENSURE APPROPRIATE MAINTENANCE* * ACTIONS ARE TAKEN TO RESTORE THE ITEM/SYSTEM * * CONDITIONS AND LIMITATIONS THAT WERE REQUIRED * * BY THE MEL DURING DEFERRAL. * * COMPLY WITH PROCEDURES IN MEL MANUAL 1-06 * * INCLUDING NOTIFICATION TO MOC. * * ENTER FACT INFORMATION INTO SABRE FMR * * RECORD PER GPM 04-00 AND 16-00 * *************************************************** MOC PHONE NUMBER 1-888-326-0145-C/A-REMOVED AND REPLACED ROW 1-2 PHOTOLUMINESCENT STRIP AS REQUIRED IAW ERJ 175 AMM 33-50-21 OPS CHECK GOOD. MEL RESTORED
